I have what I would describe as a rash to my inner thich, pubic area that has now started to spread to the lower abdominal area above the pubic area that I have had for the past couple years. It started as areas that just seemed "discolored" (I am white and the areas seemed darker pigmented, not red) but they ae now becoming more reddish, somewhat raised (like they are hardening?) but they do not itch or bother me in any way! There is not blisters, pus, open areas or any changes to the function of that area-it is just unsightly and unerving to not know what it is! I have looked at pictures of the typical rashes such as jock itch, ringowrm, etc...and iot does not look similar. Help!
Since the rash is non itchy, so it can be irritation of the skin or dermatitis skin. The other possibilities are of sweat dermatitis or heat rash. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.